# SDR COOSDR040030

- Difficulty date: August 23, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Engine: Pwa JT3D7
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing Te
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT AND LT WING TRAILING EDGE SUPPORT, CANOE FITTING OB/IB HOLES ID CORRODED AT STA XF=97.906, STA XF=219.498 AND STA XF=399.723.
